# SDR DALA2016012000443

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLAME SPRAY ON ACCESS PLATE 6504A0.  ACCESS PLATE 6504A WAS REPAIRED IAW SRM 51-70-1AD, PAR 23, AND CARD 2000-8149-01, JOB 000-002.
